# SDR V0XR201906130001

- Difficulty date: June 5, 2019
- Submitted: June 13, 2019
- Operation: General aviation
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N810SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15093
- Aircraft time: 32,803 hours, 20,711 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bushing
- Condition: Corroded
- Location: Rt Wing Te Flap
- Part time: 32,803 hours, 20,711 cycles
- Component: Flap, CRJ
- Component part number: SH670146992
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BUSHING ON UPPER ATTACH LUG FOR OUTBOARD FLAP CENTER HINGE ARM WS 220.0 CORRODED RH WING. REPAIRED PER REO 690-57-53-088 NOTE 1 AIRCRAFT NOT TO BE OPERATED BEYOND 12 MONTHS. (ANALYSIS TO DETERMINE ADDITIONAL REQUIREMENTS)
